# SDR AALA972334

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1721-1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN LONG 51 LEFT FROM STATION 1721 TO STATION 1766.  REMOVED CORROSION IN LONG AND INSTALLED NEW SECTION ALONG WITH SPLICE REPAIRS IAW 53-10-00 OF SRM VOL I AARD.  (M)
